# SDR LF1RN725ED111221

- Difficulty date: November 2, 2021
- Submitted: November 15, 2021
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N725ED
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636555
- Aircraft time: 539 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 87545007
- Condition: Open
- Location: Zone 500
- Part time: 539 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

OPERATOR REPORTED "HYDRA PUMP ON" MESSAGE WHEN RETRACTING LANDING GEAR AFTER TAKEOFF. IT WAS ALSO NOTED THAT THE CABIN PRESSURIZATION  WAS NOT PRESSURIZING INTERMITTENTLY ON RECENT FLIGHTS. TROUBLESHOOTING WAS PERFORMED AND FOUND THAT THE LH SQUAT SWITCH HARNESS HAD AN OPEN WHERE IS WAS TIE-WRAPPED TO THE TRUNNION HOUSING. IT IS SUGGESTED THAT THE HARNESS BE CLAMPED USING ALTERNATE METHODS ( ADEL OR TIE-CORD) TO PREVENT DAMAGE TO UNDERLYING WIRING. REPLACED SQUAT SWITCH ASSEMBLY AND PROBLEM WAS RESOLVED.
